labratmat Posted November 15, 2010 Share Posted November 15, 2010 Hi, I have been on Rsiperidone for 6 years and although my symptoms of schizophrenia are kept in line I have 2 problems with it. One of which is embarrassing and the other painful. These are defecation syncope and arthralgia, both of which are rare side effects. I have gained 10% in weight and that is to be expected with taking antipsychotics. I am looking to change from risperidone and have done a little research as to what to. I have had typicals in the past and would very much like to avoid them at all costs. The atypical, however, I will consider. Risperidone works for me , but I don't want to feint on the toilet , fall off and bang my head from the defecation syncope. (A very embarrassing way to die, lol.) Anyone got any ideas when it comes to atypicals? weight gain? akathisia? sedation effects? I only take 4mg of risperidone at present and I am extremely stable otherwise. I would appreciate any input. cheers, labratmat Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.